MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP

ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP
Model Number Z-800
Medical Device Problem Codes Inaccurate Flow Rate (1249); Improper Flow or Infusion (2954); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device was tested by the service provider on 04/05/2019.The flow rate deviation was within the +/- 5% specification.The pump met all specifications as intended.The reported issue was not confirmed.
 
Event or Problem Description
On (b)(6) 2020, a distributor of zyno medical reported a complaint.A user facility representative contacted the distributor on 03/14/2019, and stated that one of her nurses was infusing saline, and the time that was set was different from the actual amount of time the infusion took.She stated there was no one harmed.She stated the assumption is that the time is slower by 30 min than it should be.Event date was not provided.

Brand Name
ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM
Common Device Name
LARGE VOLUME INFUSION PUMP
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
MDR Report Key10650046
Report Number3006575795-2020-00024
Device Sequence Number3216122
Product Code FRN
UDI-Device Identifier00814371020006
UDI-Public00814371020006
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ-800
Device Catalogue NumberZ-800
Device Lot Number160713322
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2020
Initial Report FDA Received Date10/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1